Correction to: “Notes on quotient maps”

Otomar Hájek

Commentationes Mathematicae Universitatis Carolinae (1967)

  • Volume: 008, Issue: 1, page 171-171
  • ISSN: 0010-2628

How to cite


Hájek, Otomar. "Correction to: “Notes on quotient maps”." Commentationes Mathematicae Universitatis Carolinae 008.1 (1967): 171-171. <>.

author = {Hájek, Otomar},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {topology},
language = {eng},
number = {1},
pages = {171-171},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Correction to: “Notes on quotient maps”},
url = {},
volume = {008},
year = {1967},

AU - Hájek, Otomar
TI - Correction to: “Notes on quotient maps”
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1967
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 008
IS - 1
SP - 171
EP - 171
LA - eng
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.